Winter Weather, Carbon
- When
- February 5, 3:00 AM EST to 8:00 AM EST
- Where
- Carbon forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.918, -75.709 (the zone’s center; the record gives no point)
A cold front passage accompanied by snow showers occurred during the morning commute in Eastern Pennsylvania. Snowfall averaged around 1 inch mainly over higher terrain locations in Carbon, Berks and Chester Counties.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A cold front passage accompanied by snow showers occurred during the morning commute in Eastern Pennsylvania. Snowfall averaged around 1 inch mainly over higher terrain locations in Carbon, Berks and Chester Counties. Less snow fell at locations farther to the east. Air temperatures were below freezing and untreated roadways were slippery. The snow started before the morning commute started and ceased falling during the commute itself. Representative snowfall included 1.5 inches in Oley (Berks County), 1.0 inches in Lansford (Carbon County) and North Coventry Township (Chester County).
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 4, 9:14 PM EST, 5 hours 46 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
914 PM EST WED FEB 4 2015
.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL LIFT INTO NEW ENGLAND THROUGH TONIGHT,
PULLING A COLD FRONT ACROSS THE AREA OVERNIGHT INTO EARLY THURSDAY
MORNING. LOW PRESSURE WILL DEVELOP TO OUR EAST ALONG THIS FRONT
THURSDAY. HIGH PRESSURE WILL BUILD TO OUR SOUTH THURSDAY NIGHT INTO
FRIDAY. A FRONTAL BOUNDARY WILL MOVE ACROSS THE AREA SATURDAY NIGHT
AND STALL NEAR OR JUST SOUTH OF THE AREA SUNDAY INTO MONDAY. AN AREA
OF LOW PRESSURE IS EXPECTED TO DEVELOP ALONG THE BOUNDARY OVER THE
WEEKEND AND MOVE OFF THE MID ATLANTIC COAST AROUND MONDAY. THIS
LOW WILL TRACK TO OUR EAST THROUGH TUESDAY AS HIGH PRESSURE BUILDS
TO OUR WEST.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE GFS AND CAN GGEM VERIFIED THE BEST WITH THE AXIS OF HEAVIER
PCPN AND EXTENT. THE ECMWF AND 18Z NAM AXIS WERE SLIGHTLY TOO FAR
NORTHWEST. LATEST COUPLE OF HRRRS AND RAPS ARE ALSO NOT CATCHING
THE SOUTHEAST EXTENSION. SO WE NUDGED HIGHER POPS AND SLIGHTLY
HIGHER ACCUMS SOUTHEAST WITH THE UPDATE. IDEA IS SIMILAR TO ABOUT
A 10-15 MILE SOUTHWARD ADJUSTMENT OF THE HRRR SNOW ACCUM MAPS. THE
GENERAL SYNOPTIC FORCING MENTIONED BELOW STILL HOLDS.
NORTHERN VALLEYS ARE RADIATING WELL. BUT OTHER AREAS,
TEMPERATURES ARE STILL FALLING SLOWER THAN EXPECTED. WE ADJUSTED
THEM UPWARD. THIS INCREASES THE LIKELIHOOD THAT THE CALENDAR HIGH
FOR THE 5TH WILL OCCUR BEFORE DAWN.
THE AIRMASS OVER THE MID-ATLANTIC REGION HAVE MODERATED CONSIDERABLY
IN WAKE OF YESTERDAY'S ARCTIC SHOT UNDER THE INFLUENCE OF S-SWLY
FLOW IN BETWEEN HIGH PRESSURE THAT IS ANCHORED OFFSHORE AND A COLD
FRONT THAT IS CURRENTLY MOVING THROUGH WESTERN PENNSYLVANIA.
THE ABOVE MENTIONED AREA OF LOW PRESSURE IS FORECAST TO DEEPEN AS IT
TRACKS EASTWARD TONIGHT ALONG THE NRN NEW ENGLAND-SRN QUEBEC BORDER.
MEANWHILE, A COLD FRONT WITH THIS SYSTEM WILL BE FAIRLY STRONG
(I.E., A STRONG THERMAL GRADIENT WILL ACCOMPANY THE BOUNDARY) AND
PROGRESS QUICKLY THROUGH OUR AREA LATE TONIGHT AND EARLY THURSDAY
MORNING.
LIGHT SNOW IS EXPECTED TO OVERSPREAD OUR NWRN ZONES LATE IN THE
PERIOD, OCCURRING JUST AFTER THE PASSAGE OF THE ARCTIC COLD FRONT.
MODEL DIAGNOSTICS SUPPORT THIS BAND OF SNOW MOVING THRU MAINLY
DURING THE EARLY MORNING HOURS IN CONCERT WITH THE 850 MB FROPA
AND WHEN THE GREATEST DPVA ARRIVES AHEAD OF THE MID-LEVEL TROUGH.
THE MODELS ARE IN GOOD AGREEMENT WITH PINPOINTING THE HIGHEST
SNOWFALL ACCUMULATIONS (1-2 INCHES) IN THE HIGHER ELEVATIONS OF NE
PA AND NW NJ. THE LOW-LEVEL MOISTURE TRANSPORT FROM THE GREAT LAKES
WILL LIKELY GET INTERRUPTED AS THE BAND OF SNOW MOVES DOWNWIND OF
THE MOUNTAINS. POPS AND FORECAST SNOWFALL AMOUNTS ACCORDINGLY
DECREASE FARTHER SOUTH AND EAST WITH LESS THAN AN INCH OF SNOWFALL
EXPECTED ALONG THE I-78 CORRIDOR BEFORE THE START OF THE MORNING
RUSH.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
ANY ADJUSTMENTS WERE MINIMAL TO SMOOTH THE OVERNIGHT AND DAYTIME
DIFFERENCES IN THE FIRST HOUR OR TWO.
THE ARCTIC COLD FRONT IS EXPECTED TO PASS THRU COASTAL SECTIONS OF
THE FORECAST AREA BY DAYBREAK. RAPID PRESSURE RISES, GUSTY NW WINDS
AND STRONG CAA WILL OCCUR IN WAKE OF THE FROPA DURING THE DAY.
EXPECT MAX TEMPS TO OCCUR AROUND OR EVEN BEFORE SUNRISE WITH TEMPS
FALLING THROUGHOUT THE DAY. WIND CHILLS IN TEENS ARE FORECAST DURING
THE AFTERNOON FOR LOCATIONS SOUTH AND EAST OF I-95, SINGLE DIGITS
NORTH AND EAST OF I-95 AND BELOW ZERO FOR THE RIDGES IN NW NJ AND NE
PA.
THE SYSTEM WILL START TO TRANSFER ITS ENERGY TO LOW PRESSURE THAT IS
FORECAST TO DEVELOP OFF THE NORTH CAROLINA ONCE THE ARCTIC FRONT
MOVES OFFSHORE THURSDAY MORNING. THE TRACK OF THE LOW WILL BE TOO
FAR OFFSHORE TO DIRECTLY IMPACT OUR AREA. THE SECONDARY LOW WILL
LIKELY ROB LIFT/MOISTURE FROM THE UPSTREAM SHORTWAVE TROUGH.
THEREFORE, THE INTENSITY AND COVERAGE OF THE ANAFRONTAL BAND OF SNOW
SHOULD DIMINISH DURING THE MORNING. FORECAST SNOWFALL ACCUMULATIONS
WERE CONFINED TO NORTH AND WEST OF PHILA SINCE THERE IS HIGH
UNCERTAINTY IF MEASURABLE SNOW WILL MAKE IT ANY FARTHER SOUTH AND
EAST. EVEN IF IT DOES, DO NOT EXPECT MUCH MORE THAN A DUSTING.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
ANY SNOW IS EXPECTED TO HAVE COME TO AN END BY THURSDAY EVENING AND
DRY WEATHER SHOULD CONTINUE INTO THURSDAY NIGHT. AS LOW PRESSURE
MOVES TO THE NORTHEAST AND HIGH PRESSURE BEGINS TO BUILD IN FROM THE
WEST, WINDS WILL REMAIN BREEZY INTO AT LEAST THE FIRST HALF OF
THURSDAY NIGHT. WIND GUSTS OF 20-25 MPH WILL CONTINUE INTO THE
EVENING, BEFORE DIMINISHING OVERNIGHT. EVEN THOUGH THE GUSTS DROP
OFF, THERE SHOULD REMAIN SOME WIND OVERNIGHT. TEMPERATURES WILL ONCE
AGAIN DROP SIGNIFICANTLY THURSDAY NIGHT AS THE NORTH-NORTHWEST FLOW
WILL PUMP IN COLD AIR. THE WINDS AND LOW TEMPERATURES WILL COMBINE
TO CREATE LOW WIND CHILLS AGAIN, WITH MOST PLACES IN THE SINGLE
DIGITS TO BELOW ZERO WIND CHILLS OVERNIGHT INTO FRIDAY MORNING.
HIGH PRESSURE WILL BUILD TO OUR SOUTH FRIDAY INTO FRIDAY NIGHT, BUT
SHOULD STILL HAVE ENOUGH OF AN IMPACT ON THE AREA TO PROVIDE DRY
WEATHER. BELOW NORMAL TEMPERATURES WILL CONTINUE, ALONG WITH GUSTY
CONDITIONS WITH WIND GUSTS 20-30 MPH DURING THE DAY FRIDAY,
DIMINISHING OVERNIGHT.
ON SATURDAY, A COLD FRONT IS EXPECTED TO SAG DOWN ACROSS THE AREA.
THIS WILL START AN ACTIVE WEATHER PATTERN INTO EARLY NEXT WEEK. AS
THE FRONT PUSHES THROUGH THE AREA SATURDAY, THEN STALLS TO OUR SOUTH
SATURDAY NIGHT INTO SUNDAY NIGHT, SEVERAL SHORT WAVE/VORTICITY
IMPULSES ARE FORECAST SWING ACROSS THE AREA AS WELL. THIS COULD LEAD
TO A COUPLE OF SEPARATE PERIODS OF ENHANCED PRECIPITATION CHANCES
FROM SATURDAY NIGHT INTO SUNDAY NIGHT. THEN AS WE MOVE INTO MONDAY,
AN AREA OF LOW PRESSURE THAT DEVELOPS ALONG THE FRONT TO THE WEST
OVER THE WEEKEND CONTINUES TO SLIDE EAST THEN OFF THE MID ATLANTIC
COAST AND SLOWLY DRIFT EASTWARD INTO MONDAY NIGHT. THIS WOULD LEAD
TO ANOTHER PERIOD OF ENHANCED PRECIPITATION CHANCES. PTYPES ARE
STILL UNCERTAIN FOR A GOOD PORTION OF THE AREA, AS THE TRACK OF
THE LOW, AND HOW FAR SOUTH THE FRONT PUSHES, IF IT LIFTS NORTH AT
ALL, WILL ALL HELP DETERMINE WHERE ANY TRANSITION ZONE WILL
DEVELOP. IT STILL LOOKS LIKE THE NORTHERN THIRD OF THE AREA WILL
SEE ALL SNOW, WHILE FAR SOUTHERN AREAS MAY SEE ALL RAIN OR A
MAJORITY OF RAIN, WITH AREAS IN BETWEEN SOME SORT OF WINTRY MIX OF
SNOW, SLEET, RAIN, AND/OR POSSIBLE FREEZING RAIN. WE'VE INTRODUCED
SLEET INTO THE FORECAST, AND WILL SEE IN FUTURE FORECASTS IF
FREEZING RAIN BECOMES MORE OF A THREAT.
ON TUESDAY, THE LOW IS EXPECTED TO CONTINUE PULLING AWAY FROM THE
AREA TO THE EAST. THERE COULD REMAIN SOME LINGERING WRAP AROUND
MOISTURE ON THE BACKSIDE OF THE LOW, ESPECIALLY EARLY IN THE DAY
TUESDAY, SO WE WILL KEEP CHANCE POPS IN THE FORECAST. WINDS WILL
LIKELY INCREASE TUESDAY INTO TUESDAY NIGHT AS THE PRESSURE GRADIENT
TIGHTENS BETWEEN THE DEPARTING LOW AND HIGH PRESSURE BUILDING TO OUR
WEST. HIGH PRESSURE MAY BRIEFLY BUILD ACROSS THE AREA TUESDAY NIGHT
INTO WEDNESDAY WHICH WILL BRING A BRIEF PERIOD OF DRY WEATHER AND
LIGHTER WINDS TO THE AREA.
&&
.AVIATION /02Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
00Z TAFS VFR THROUGH THE MIDDLE OF THE NIGHT, SOME MVFR TO IFR
CONDITIONS IN SNOW EARLY THURSDAY MORNING, THEN VFR BUT WINDY ON
THURSDAY.
REST OF THIS EVENING AND THE START OF THE OVERNIGHT...VFR WITH
EITHER A MID OR CIRRUS DECK CIG. LIGHT SOUTH TO SOUTHWEST WINDS.
LATE OVERNIGHT INTO EARLY THURSDAY MORNING. LWR VFR CIGS PREDICTED.
THE CFP TIMING BUMPED UP SLIGHTLY PASSING FROM NW TO SE BETWEEN 08Z
AND 13Z. SNOW IS POSSIBLE JUST BEHIND THE FRONT WITH THE MOST
LIKELY IFR CONDITIONS DUE TO VSBY RESTRICTIONS OCCURRING AT KABE.
SOME MVFR CONDITIONS PREDICTED INTO THE KPHL METRO AREA AIRPORTS.
NO SNOW PREDICTED FOR KMIV OR KACY. NORTHWEST WINDS DURING THIS
TRANSITION CLOSE 10 TO 15 KNOTS WITH GUSTS TO 20 TO 25 KNOTS.
THE REST OF THE MORNING AND THURSDAY AFTERNOON. VFR. A MID DECK
CIG IS LIKELY EARLY. THEN A SCATTERED DECK OF STRATOCU AROUND
3500-4000 FT. NORTH-NORTHWEST WINDS WILL INCREASE WITH SUSTAINED
SPEEDS AVERAGING 15 TO 20 KTS AND PEAK GUSTS LIKELY TOPPING 30
KTS AT WINDIER TERMINALS AND AIRPORTS.
OUTLOOK...
THURSDAY NIGHT-FRIDAY NIGHT...MOSTLY VFR. GUSTY WEST WINDS AROUND 20
KNOTS DURING THE DAY.
SATURDAY...MOSTLY VFR. SNOW SHOWERS POSSIBLE.
SATURDAY NIGHT-MONDAY...VFR EARLY SATURDAY NIGHT, THEN DIMINISHING
CONDITIONS OVERNIGHT SATURDAY AND CONTINUING SUNDAY INTO MONDAY,
BECOMING MVFR/IFR WITH SNOW NORTH AND A RAIN/SNOW/SLEET MIXTURE
POSSIBLE SOUTH.
&&
.MARINE...
THE SCA WILL BE CANCELLED FAR SOUTHERN ATLANTIC WATERS, BUT
EXTENDED DEEPER INTO THE NIGHT NORTH AS SEAS (AND TO A CERTAIN
EXTENT WINDS) REMAIN AT OR ABOVE CRITERIA.
THERE WILL LIKELY BE A LULL IN THE WINDS AND SEAS LATE TONIGHT ALL
AREAS BEFORE A COLD FRONT MOVES THRU EARLY IN THE MORNING AND NW
WINDS STRENGTHEN QUICKLY. GUSTS TO AROUND 35 KT ARE EXPECTED FOR
MUCH OF THE DAY ON THU, WITH SLIGHTLY HIGHER GUSTS NEAR 40 KT
POSSIBLE OFF THE DE COAST.
OUTLOOK...
THURSDAY NIGHT...GALE WARNING IN EFFECT FOR THE FIRST PART OF THE
NIGHT. CONDITIONS DIMINISH TO SMALL CRAFT ADVISORY LEVELS OR LOWER
OVERNIGHT. FREEZING SPRAY POSSIBLE.
FRIDAY-FRIDAY NIGHT...SUB-SMALL CRAFT ADVISORY CONDITIONS EXPECTED.
FREEZING SPRAY POSSIBLE FRIDAY MORNING.
SATURDAY...SMALL CRAFT ADVISORY CONDITIONS POSSIBLE.
SATURDAY NIGHT-SUNDAY...SUB-SMALL CRAFT ADVISORY CONDITIONS EXPECTED.
SUNDAY NIGHT-MONDAY...WINDS AND SEAS MAY INCREASE TO SMALL CRAFT
ADVISORY LEVELS, ESPECIALLY FOR THE NORTHERN HALF OF THE WATERS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST THURSDAY FOR ANZ450>453.
GALE WARNING FROM 8 AM TO 10 PM EST THURSDAY FOR ANZ430-431-
450>455.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...GIGI/KLEIN
SHORT TERM...KLEIN
LONG TERM...ROBERTSON
AVIATION...GIGI/ROBERTSON
MARINE...KLEIN/ROBERTSONHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 351 PM EST WED FEB 4 2015 NJZ001-PAZ054-055-052100- SUSSEX-CARBON-MONROE- 351 PM EST WED FEB 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A PERIOD OF SNOW OVERNIGHT INTO THURSDAY MORNING MAY RESULT IN SLIPPERY CONDITIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A BRIEF PERIOD OF SNOW THURSDAY MORNING MAY RESULT IN SLIPPERY CONDITIONS, WITH POSSIBLE IMPACTS TO THE MORNING COMMUTE. THE COMBINATION OF COLD TEMPERATURES AND GUSTY WINDS LATE THURSDAY AND THURSDAY NIGHT SHOULD RESULT IN WIND CHILL VALUES NEAR 10-15 DEGREES BELOW ZERO. A STORM SYSTEM LATE SUNDAY THROUGH MONDAY MAY BRING AN ACCUMULATING SNOWFALL TO THE AREA, HOWEVER THE DETAILS ARE LESS CERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007>010-012>015-PAZ060>062-101>106-052100- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 351 PM EST WED FEB 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A PERIOD OF SNOW OVERNIGHT INTO THURSDAY MORNING MAY RESULT IN SLIPPERY CONDITIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A BRIEF PERIOD OF SNOW THURSDAY MORNING MAY RESULT IN SLIPPERY CONDITIONS, WITH POSSIBLE IMPACTS TO THE MORNING COMMUTE. A STORM SYSTEM LATE SUNDAY THROUGH MONDAY MAY BRING AN ACCUMULATING SNOWFALL OR MIXED PRECIPITATION TO THE AREA, HOWEVER THE DETAILS ARE LESS CERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ016>020-026-027-PAZ070-071-052100- NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 351 PM EST WED FEB 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STORM SYSTEM LATE SUNDAY THROUGH MONDAY MAY BRING AN ACCUMULATING SNOWFALL OR MIXED PRECIPITATION TO THE AREA, HOWEVER THE DETAILS ARE LESS CERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ021>025-052100- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC- 351 PM EST WED FEB 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STORM SYSTEM LATE SUNDAY THROUGH MONDAY MAY BRING SOME SNOWFALL OR MIXED PRECIPITATION TO THE AREA, HOWEVER THE DETAILS ARE LESS CERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-052100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 351 PM EST WED FEB 4 2015 ...GALE WARNING IN EFFECT FROM 8 AM TO 10 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
3 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2015Every state in 2015This day in weather historyWarnings in Pennsylvania, February 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 556491, 556490, 556492.